# SDR AALA20130711002

- Difficulty date: August 25, 2012
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 480 BETWEEN STRINGERS 25 & 26 RT.  DAMAGE WAS REMOVED & DOUBLER INSTALLED IAW SRM 53-00-01-2R-3.
